American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] J. L. Noakes. Spherical fibrations. Bull. Amer. Math. Soc. 3 (1980) 853-856. MR 578378.
Abstract, references, and article information
View Article: PDF

[2] Richard G. Swan. Topological examples of projective modules . Trans. Amer. Math. Soc. 230 (1977) 201-234. MR 0448350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Victor Snaith. Infinite loop maps and the complex $J$-homomorphism. Bull. Amer. Math. Soc. 82 (1976) 508-510. MR 0410741.
Abstract, references, and article information
View Article: PDF

[4] David Handel. On fixed-point free fibrewise maps of projective bundles . Proc. Amer. Math. Soc. 60 (1976) 299-303. MR 0436141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Richard I. Resch. Free $S\sp{3}$-actions on simply connected eight-manifolds . Proc. Amer. Math. Soc. 49 (1975) 461-468. MR 0370633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Donald M. Davis and Mark E. Mahowald. The geometric dimension of some vector bundles over projective spaces . Trans. Amer. Math. Soc. 205 (1975) 295-315. MR 0372854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. P. E. Hodgson. Subcomplexes of Poincaré complexes. Bull. Amer. Math. Soc. 80 (1974) 1146-1150. MR 0362318.
Abstract, references, and article information
View Article: PDF

[8] John Ewing. Some examples of sphere bundles over spheres which are loop spaces $\bmod p$. Bull. Amer. Math. Soc. 80 (1974) 935-938. MR 0353312.
Abstract, references, and article information
View Article: PDF

[9] Kee Yuen Lam. Fiber homotopic trivial bundles over complex projective spaces . Proc. Amer. Math. Soc. 33 (1972) 211-212. MR 0293654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1